# SDR 0602349863

- Difficulty date: October 24, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 64,330 hours, 62,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THE FLIGHT ATTENDANT REPORTED SMELLING BURNING RUBBER OR BURNING PLASTIC TYPE FUMES NEAR THE FORWARD ENTRY DOOR.  NO OVENS WERE IN USE AT THE TIME ALTHOUGH ONE FORWARD AND ONE AFT COFFEE POT WERE IN USE.  FLIGHT CREW TURNED OFF GALLEY POWER AND THE FUMES CEASED, SO THE GALLEY POWER REMAINED SECURED FOR THE REST OF THE FLIGHT.  ALL OTHER INDICATIONS WERE NORMAL AND NO VISIBLE SMOKE OR FLAME WAS NOTED.  COM PROCEDURES WERE COMPLIED WITH AND THE FLIGHT CONTINUED TO THE SCHEDULED DESTINATION.  MAINTENANCE COMPLETED A THOROUGH INSPECTION OF THE GALLEY AND COCKPIT AREA, ALL OVENS, COFFEEMAKERS, BUN WARMERS, AND LIGHTS.  ALSO CHECKED BEHIND WALL PANELS, CIRCUIT BREAKERS AND RELAYS, FORWARD LAVATORY, AND
